# SDR AC2A075852

- Difficulty date: September 5, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 222312753103
- Condition: Cracked
- Location: T/R Blade
- Part time: 600 hours
- Component: Tail Rotor Hub, 222012701125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEARINGS. REPLACED THE FOUR BEARINGS.
